# SDR SIMA20130429003

- Difficulty date: April 29, 2013
- Submitted: April 30, 2013
- Operation: Air carrier
- Aircraft: N653AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145433
- Aircraft time: 29,703 hours, 26,515 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 9EL40868532
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE INSPECTION FOUND THE INTERIOR EMERGENCY LIGHT INOPERABLE ON THE RIGHT EXIT ROW ON PSU PANEL.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED THE RIGHT INTERIOR EMERGENCY LIGHT IN EXIT ROW PSU PANEL IAW EMB-145-AMM-33-50-08.  THE OPERATIONAL CHECK WAS GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
